# SDR AALA202208199692

- Difficulty date: August 15, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737
- Aircraft serial: 31103
- Aircraft time: 36,379 hours, 14,924 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER RIB AT STABILIZER STA 92.7 HAS A CRACK 1 INCH FROM BOTTOM OF NUMBER 1 STIFFENER. INSTALLED INTERNAL DOUBLER REPAIR PER SRM 55-10-09-29-4.
